# SDR DALA2024041804539

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0296683) CORROSION ON INTERCOSTAL STA 295+6", 10" BELOW STR 20L, LBL 40, WL 170. REPLACED CORRODED INTERCOSTAL AT STA 295+6", 10" BELOW STR 20L LBL 40 WL 170 IAW B737 SRM 51-40-02 AND BOEING DWG# 141A1350.
